# SDR CALA2025011601918

- Difficulty date: January 12, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 79,853 hours, 7,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3R EICAS STATUS #3 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SEN SOR DISAGREEMENT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 5222210 FLIGHT STATUS: A INTERMITTENCE INITIAL CLIMB.  FLT LOCK SYSTEM IS INOP.
